Lancaster EPrints

Modelling dispersion in complex open channel flows : 1. Equifinality of model structure.

Hankin, B. G. and Beven, Keith J. (1998) Modelling dispersion in complex open channel flows : 1. Equifinality of model structure. Stochastic Hydrology and Hydraulics, 12 (6). pp. 377-396.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Stochastic Hydrology and Hydraulics
Subjects: G Geography. Anthropology. Recreation > GE Environmental Sciences
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 21822
Deposited By: ep_ss_importer
Deposited On: 09 Feb 2009 10:54
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 20:25
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/21822

Actions (login required)

View Item